×

Changes of times, stochastic integrals, and weak martingales. (English) Zbl 0213.19304


MSC:

60G48 Generalizations of martingales
60H05 Stochastic integrals
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Dambis, K.E.: On the decomposition of continuous submartingales. Theor. Probab. Appl. 10, 438-448 (1965). · Zbl 0141.15102
[2] Doob, J.L.: Stochastic processes. New York: Wiley 1953. · Zbl 0053.26802
[3] Dade, C.D., Meyer, P.A.: Int?grales stochastiques par rapport aux martingales localles, Universit? de Strasbourg, Lecture notes in Mathematics, vol. 124. Berlin-Heidelberg-New York: Springer 1970. · Zbl 0211.21901
[4] Kazamaki, N.: Some properties of martingale integrals. Ann. Inst. Henri Poincar? (to appear).
[5] Meyer, P.A.: Probabilit?s et potentiel. Paris: Hermann 1966. · Zbl 0138.10402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.